Alert archive / Ohio / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 59, NWS Cleveland, OH

May 2, 2025Morrow County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 2, 2025, 2:12 PM EDT for Morrow County, Ohio. It was in force for 10 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2025, 2:12 PM EDT (18:12 UTC)
Expired
May 2, 2025, 2:22 PM EDT
In force
10 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Morrow County, OH

The radar

The Cleveland radar (KCLE), 123 km from the middle of the area, began a volume at 18:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 12:49 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2025-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2025-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
328 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
716 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

729 
WUUS51 KCLE 021812
SVRCLE
OHC117-021900-
/O.NEW.KCLE.SV.W.0059.250502T1812Z-250502T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
212 PM EDT Fri May 2 2025

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Central Morrow County in north central Ohio...

* Until 300 PM EDT.

* At 212 PM EDT, a severe thunderstorm was located near Mount Gilead,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Mount Gilead and Fulton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4044 8283 4061 8284 4069 8284 4071 8273
      4044 8268
TIME...MOT...LOC 1812Z 256DEG 29KT 4057 8273 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

04
1 follow-up statement
622 
WWUS51 KCLE 021822
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
222 PM EDT Fri May 2 2025

OHC117-021832-
/O.CAN.KCLE.SV.W.0059.000000T0000Z-250502T1900Z/
Morrow OH-
222 PM EDT Fri May 2 2025

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MORROW COUNTY IS
CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
north central Ohio.

LAT...LON 4044 8283 4061 8284 4069 8284 4071 8273
      4044 8268
TIME...MOT...LOC 1820Z 256DEG 29KT 4059 8263 

$$

04

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 1:39 PM EDT, 33 minutes earlier.

Area forecast discussion, May 2, 1:39 PM EDT, 33 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
139 PM EDT Fri May 2 2025

.SYNOPSIS...
A cold front will move east across the local area today. Low
pressure will meander across the Ohio Valley over the weekend
and into early next week.

&&

.NEAR TERM /THROUGH SATURDAY/...

1:13 PM EDT Update...

Forecast remains valid per latest trends in obs and model
guidance. A Severe Thunderstorm Watch is in effect until 7 PM
EDT this evening for most of NW and north-central OH, the
nearshore waters of Lake Erie's central basin, and all of NE OH
and NW PA. The greatest potential for severe storms exists
roughly along and east of I-71 in our CWA, where greater
daytime heating and resulting destabilization of the warm/moist
sector boundary layer are expected through this late afternoon.
Please see discussion below for further details.

10:02 AM EDT Update...

Forecast largely remains valid per latest trends in obs and
model guidance, but based on those trends, increased today's
forecast high temperatures slightly in/near Erie, PA since peeks
of sunshine and a lack of onshore surface flow from ~52F Lake
Erie should allow highs to be near 70F this afternoon. A pre-
cold front surface trough axis should sweep generally SE'ward
through our region early this afternoon through early evening,
while the surface cold front should sweep generally SE'ward
through our region early this evening through about midnight
tonight. Isolated to scattered and organized showers and
thunderstorms are expected to develop along and ahead of the
pre-front surface trough axis and cold front as both lifting
mechanisms release weak to moderate boundary layer CAPE amidst
moderate to strong effective bulk shear near 35 to 45 knots.
Convection initiation should occur between about 11 AM and 2 PM
EDT today in/near our CWA. Severe thunderstorms in the form of
multicells and a few supercells remain a concern, especially
this afternoon through early evening, since peeks of
sunshine/daytime warming are expected to result in appreciable
warm/moist sector boundary layer destabilization. Severe hail
the size of quarters to perhaps golf balls remains a concern
since model soundings (e.g. 06Z/Fri and 12Z/Fri HRRR soundings)
continue to depict sizable MUCAPE in the hail growth zone,
despite weak mid-level lapse rates, and favorable ambient
melting levels near 9kft to 10kft AGL. Straight-line convective
wind damage also remains a concern since diurnal convective
mixing of the boundary layer should yield steep low-level lapse
rates and DCAPE near 500 to 600 J/kg this afternoon through
early evening. Tornadoes are not a concern since unidirectional
low-level vertical wind shear, including limited speed shear,
is expected to limit the magnitude of surface-based ESRH.
Please see discussion below for further details.

Previous Discussion...

Outside of a small chance of a few stray showers and/or
thunderstorms, the weather will generally remain dry for the
start of the near term period before PoPs increase late this
morning into this afternoon as a cold front meanders east across
the local area. Showers and perhaps a few thunderstorms will
likely blossom ahead of the front at around 18Z/2 PM before
slowly moving east and either diminishing in southeastern zones
or exiting just to the southeast of the CWA shortly after 00Z/8
PM this evening. The front will slow or stall in this area as an
upper trough digs into the Mississippi Valley and begins to
cutting off into an upper low in the latter half of the near
term period.

There's still some uncertainty in where showers/storms initiate
this afternoon and how widespread any precip will be, but
currently thinking the highest (likely) PoPs will generally be
along and east of the I-71 corridor where there will be an
opportunity for destabilization through peak diurnal heating.
Given MLCAPE values of at least 1500 J/kg and about 30 knots of
effective bulk shear in this area, a few strong to severe
thunderstorms remain possible ahead of the front this afternoon
into this evening. Damaging wind gusts will be the primary
threat, but instances of large hail and locally heavy rainfall
cannot be ruled out. The area of interest has been highlighted
in a Marginal Risk of severe weather with a Slight Risk scraping
the far southern reaches of the CWA. As of now, it appears that
the best dynamics will remain to the south of the local area.

Rain chances will likely dwindle for a few hours after 00Z
tonight before moisture surges into the region ahead of a
surface low developing over the Ohio/Tennessee valleys
overnight. Showers will likely overspread the majority of the
CWA through Saturday as the low churns over the Ohio Valley
with the highest rain chances once again expected along and east
of the I-71 corridor. There will probably be a narrow corridor
of instability across southeastern zones during peak heating
Saturday so have maintained a slight chance of thunder. Periods
of moderate rain are possible Saturday morning and afternoon,
however QPF values across most of the area will likely be about
half an inch or less with locally higher amounts possible in
southern zones. The flooding risk remains relatively low, but
there may be some ponding and perhaps some nuisance flooding in
locations that receive multiple rounds of rain.

Today's highs will reach the upper 60s to lower 70s with
tonight's lows falling into the upper 40s to low to mid 50s.
Temps will be much cooler on Saturday with highs in the 50s
expected areawide. Northeast winds off of Lake Erie will likely
result in slightly cooler temperatures across portions of
north-central/northwestern Ohio.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
Cut-off low remains over the Mid-Mississippi and Ohio River Valleys,
remaining there through the short term period. At the surface, low
pressure moves into the Ohio Valley Saturday night and Sunday,
becoming occluded/collocated with the upper-low as it retrogrades
backwards Sunday night into Monday. Deep moisture will linger into
Saturday night and Sunday, which is when there may be more persistent
periods of rain showers. The upper low weakens a bit on Monday, with
showers expected to be more scattered, and cloudy conditions
Saturday through Sunday night, giving way to a bit more sun (i.e.
partly sunny) on Monday. Monday afternoon could present with a
sneaky low end severe weather threat for the eastern half our
forecast with the mean ensemble guidance showing about 500-750 J/kg
MUCAPE and 30-40 knots of deep layer shear. Certainly a more unique
set up due to the upper low and subsequent south to southeast shear
vector.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
Upper low overhead on Tuesday should depart to the east Tuesday
night with surface high pressure building in on Wednesday and
Thursday. Scattered showers will be possible on Tuesday, and should
be dry outside of that, unless the upper-low is slower than
expected, then there could be a few more showers Wednesday
afternoon. Temperatures will near climatological normals with highs
in the 60s.

&&

.AVIATION /18Z Friday THROUGH Wednesday/...
Aloft, SW'erly to WSW'erly flow and embedded disturbances
affect our region through 18Z/Sat as a trough approaches from
the northwestern Great Lakes and central Great Plains. Accordingly,
a surface trough lingers over our region through 18Z/Sat. In
addition, a surface cold front is expected to sweep generally
SE'ward through our area between ~21Z/Fri and ~04Z/Sat as
multiple weak surface low pressure centers move NE'ward along
the front. Behind the front, a ridge attempts to build from the
north-central United States.

Ahead of the cold front, SW'erly to WSW'erly regional surface
winds around 5 to 15 knots are expected. These winds will gust
up to 20 knots or so at times through this early evening. Behind
the cold front, our regional surface winds veer to NW'erly and
ease to around 5 to 10 knots before becoming lighter and
variable in direction for a time tonight. Overnight tonight
through 18Z/Sat, our regional surface winds become NE'erly
around 10 to 15 knots.

Ahead of the cold front, widespread low clouds and resulting
ceilings in the 2kft to 5kft AGL range are expected. Behind the
front, widespread MVFR ceilings should develop overnight tonight
and linger through 18Z/Sat. IFR ceilings are possible. Scattered
showers and thunderstorms are expected along and ahead of the
cold front. Brief MVFR to LIFR are possible with showers and
especially storms since periods of torrential rainfall are
expected. Hail up to golf ball-size and brief/erratic surface
wind gusts up to 55 knots are possible with thunderstorms
through this early evening. Behind the cold front, periods of
light to moderate rain and widespread mist with MVFR visibility
are a concern this evening and especially from ~04Z/Sat through
18Z/Sat as moist/ascending airstreams accompany the
aforementioned frontal lows.

Outlook...Periodic showers and thunderstorms with non-VFR are
expected on Saturday through Wednesday, especially during the
afternoon and early evening hours.

&&

.MARINE...
A cold front settles south of Lake Erie today, with southwest to
west flow today quickly becoming northeast tonight and through the
weekend as low pressure moves northeast into the Ohio Valley.
Northeast flow generally expected to be in the 15-20 knot range,
with speeds possibly reaching the 25-30 knots range at times
Saturday through Sunday night. It's expected a small craft advisory
will be needed, although start/end time is a little uncertain at
this time. Best wave/wind potential is expected to be in the western
and central basin of Lake Erie. Northeast flow should continue on
Monday, though winds/waves should improve

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...15
NEAR TERM...Jaszka/15
SHORT TERM...Saunders
LONG TERM...Saunders
AVIATION...Jaszka
MARINE...Saunders
Hazardous weather outlook, May 2, 1:01 PM EDT, 1 hour 11 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
101 PM EDT Fri May 2 2025

LEZ061-142>144-162>169-OHZ003-006>009-017-031715-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-
101 PM EDT Fri May 2 2025

This Hazardous Weather Outlook is for Lake Erie, north central Ohio
and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Isolated strong to severe thunderstorms are possible through this
early evening. Strong to damaging wind gusts and small to
marginally-severe hail will be the primary hazards along with
frequent lightning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ145>149-OHZ010>014-018>023-027>033-036>038-047-089-PAZ001>003-
031715-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-
Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-
Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
101 PM EDT Fri May 2 2025

...SEVERE THUNDERSTORM WATCH 210 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 2, 12:13 PM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1213 PM EDT Fri May 2 2025

OHZ008-018-021700-
Seneca OH-Sandusky OH-
1213 PM EDT Fri May 2 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL SENECA AND EASTERN
SANDUSKY COUNTIES THROUGH 100 PM EDT...

At 1212 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Fostoria, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Tiffin, Fremont, Fostoria, Bellevue, Clyde, Green Springs, New
Riegel, Ballville, Bettsville, Burgoon, Flat Rock, Bascom, Kansas,
Whites Landing, Vickery, and Stony Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4119 8342 4143 8302 4145 8297 4142 8294
      4142 8292 4144 8289 4139 8284 4121 8284
      4099 8339 4100 8342
TIME...MOT...LOC 1612Z 234DEG 30KT 4112 8334

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

13
Special weather statement, May 2, 12:36 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1236 PM EDT Fri May 2 2025

OHZ027-036-021715-
Wyandot OH-Marion OH-
1236 PM EDT Fri May 2 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MARION AND WYANDOT
COUNTIES THROUGH 115 PM EDT...

At 1236 PM EDT, Doppler radar was tracking a strong thunderstorm near
Forest, or 9 miles northeast of Kenton, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph, half inch hail, and heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Upper Sandusky, Forest, Sycamore, Morral, Marseilles, Nevada,
Wharton, Harpster, and Kirby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4087 8351 4099 8324 4099 8311 4070 8311
      4066 8342 4068 8342 4070 8344 4071 8349
      4082 8350 4082 8352
TIME...MOT...LOC 1636Z 245DEG 24KT 4076 8353

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

13
Special weather statement, May 2, 12:50 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1250 PM EDT Fri May 2 2025

OHZ018-019-021730-
Seneca OH-Huron OH-
1250 PM EDT Fri May 2 2025

...STRONG THUNDERSTORMS WILL IMPACT WESTERN HURON AND SENECA COUNTIES
THROUGH 130 PM EDT...

At 1249 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Tiffin, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph, pea size hail, and heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Tiffin, Norwalk, Fostoria, Willard, Plymouth, Bloomville, New Riegel,
Monroeville, Attica, North Fairfield, Republic, Flat Rock, and
Bascom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
north central and northwestern Ohio.

&&

LAT...LON 4114 8342 4129 8264 4100 8257 4099 8342
TIME...MOT...LOC 1649Z 258DEG 29KT 4109 8310

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

13
Special weather statement, May 2, 1:22 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Cleveland OH
122 PM EDT Fri May 2 2025

OHZ003-007-021815-
Ottawa OH-Lucas OH-
122 PM EDT Fri May 2 2025

...A STRONG THUNDERSTORM WILL IMPACT OTTAWA AND EAST CENTRAL LUCAS
COUNTIES THROUGH 215 PM EDT...

At 122 PM EDT, Doppler radar was tracking a strong thunderstorm near
Genoa, or 15 miles southeast of Toledo, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Port Clinton, Put-In-Bay, Oregon, Oak Harbor, Genoa, Elmore, Rocky
Ridge, Clay Center, Williston, and Bono.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4165 8340 4165 8322 4161 8308 4153 8297
      4151 8298 4152 8289 4156 8285 4165 8284
      4167 8279 4159 8284 4153 8282 4154 8276
      4149 8282 4147 8297 4147 8334 4150 8335
      4150 8341
TIME...MOT...LOC 1722Z 271DEG 33KT 4156 8331

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

04
Local storm report, May 2, 1:44 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
144 PM EDT Fri May 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     Hail             1 S Norwalk             41.23N 82.61W
05/02/2025  M1.00 Inch       Huron              OH   Emergency Mngr

            Quarter size hail reported by Emergency
            Manager.

&&

ARK
Local storm report, May 2, 2:04 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
204 PM EDT Fri May 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     Hail             2 SSW Mount Gilead      40.52N 82.85W
05/02/2025  M1.00 Inch       Morrow             OH   Trained Spotter

&&

ARK

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 8:47 PM EDTSpecial Weather StatementCLELucas43 min
May 1, 9:04 PM EDTSpecial Marine WarningCLE56 min
May 1, 9:22 PM EDTSpecial Weather StatementCLEHancock, Wood38 min
May 2, 12:13 PM EDTSpecial Weather StatementCLESandusky, Seneca47 min
May 2, 12:36 PM EDTSpecial Weather StatementCLEWyandot39 min
May 2, 12:43 PM EDTSevere Thunderstorm WarningCLEMarion, Wyandot47 min
May 2, 12:50 PM EDTSpecial Weather StatementCLESeneca40 min
May 2, 12:50 PM EDTSevere Thunderstorm WarningCLEMarion55 min
May 2, 1:01 PM EDTSevere Thunderstorm WarningCLEHuron, Seneca44 min
May 2, 1:20 PM EDTSpecial Marine WarningCLE40 min
May 2, 1:22 PM EDTSpecial Weather StatementCLEOttawa53 min
May 2, 1:28 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain47 min
May 2, 1:38 PM EDTSevere Thunderstorm WarningCLEMarion, Morrow41 min
May 2, 1:51 PM EDTAreal Flood AdvisoryCLECuyahoga, Erie, Huron, Lorain3 hr
May 2, 1:53 PM EDTSpecial Marine WarningCLE99 min
May 2, 1:55 PM EDTTornado WarningCLEMorrow16 min
May 2, 2:10 PM EDTSevere Thunderstorm WarningCLEKnox, Morrow, Richland50 min
May 2, 2:10 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake, Lorain, Medina, Portage and 1 more50 min
May 2, 2:18 PM EDTSpecial Weather StatementCLEMarion27 min
May 2, 2:23 PM EDTSpecial Marine WarningCLE97 min
May 2, 2:24 PM EDTAreal Flood AdvisoryCLECuyahoga4 hr
May 2, 2:24 PM EDTSevere Thunderstorm WarningCLEKnox51 min
May 2, 2:37 PM EDTSevere Thunderstorm WarningCLEAshtabula, Cuyahoga, Geauga, Lake, Portage, Trumbull38 min
May 2, 2:45 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Richland, Wayne45 min
May 2, 2:48 PM EDTSpecial Weather StatementCLEMorrow42 min
May 2, 3:08 PM EDTSevere Thunderstorm WarningCLEAshtabula, Cuyahoga, Geauga, Portage, Summit, Trumbull52 min
May 2, 3:19 PM EDTSevere Thunderstorm WarningCLEAshland, Knox, Morrow, Richland41 min
May 2, 3:27 PM EDTAreal Flood AdvisoryCLEGeauga3 hr
May 2, 3:28 PM EDTSevere Thunderstorm WarningCLEHolmes, Stark, Wayne47 min
May 2, 3:51 PM EDTSpecial Weather StatementCLEStark39 min
May 2, 3:57 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull48 min
May 2, 4:38 PM EDTSpecial Weather StatementCLEKnox52 min
May 2, 7:34 PM EDTSpecial Weather StatementCLESummit41 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.